foot pain

By icefog Latest Reply 2014-10-04 07:35:10 -0500
Started 2014-09-30 20:41:48 -0500

the bottom of my feet hurt. it actually feels like that they are burning. just started out of no where yesterday. it goes away when i am laying down and my feet dont touch the floor. but also have trouble sleeping or falling asleep because of discomfort with just my left thigh and hip. is beginning to drive me nuts. Is this neuropathy kicking in.

8 replies

icefog 2014-10-04 07:35:10 -0500 Report

thank you all for your information. I did manage to get into see my dr. and she put me Gabapentinon . I havent received my prescription as yet since it comes from express scripts, but my wife takes the same stuff so I have tried hers and it has helped. so i am looking forward to getting my own pills and see where it goes from there.

have a blessed day everyone.

calayx 2014-10-04 05:28:32 -0500 Report

Dear Icefog,
I also have foot pain. My Doctor has prescribed Gabapentin 600 MG. That really helps me with the pain.
You should speak to your Doctor about your foot pain.

jayabee52 2014-10-02 20:25:17 -0500 Report

Howdy Icefog
Sounds something like the neuropathy I have in both my legs knees to toes.
It doesn't stop burning if I am off my feet, but the pain does subside a bit, and I can even forget about it when I foucs my attention elsewhere like I am now when responding to discussions. It has rarely kept me awake though.

Get your BG (blood glucose) ievels under control and maybe the Neuropathy will go away or diminish.

Get to your Dr and maybe Dr will agree with you and perhaps Rx some meds to try to cut the pain.

God's best to you


icefog 2014-10-03 05:26:44 -0500 Report

hi james, i do have my BG levels well under control that is why i was confused and surprised when this started. i did see my Dr. and i am taking pills for it now. i took them for the first time yesterday and they seem to be working. hopefully they will continue to do the trick.

thanks and have a blessed day.

TsalagiLenape 2014-10-02 17:02:32 -0500 Report

By the sounds of it, Yes it is. But get to your doctor and get a referral to a podiatrist. Who can do some simple tests and let you know. Good Luck!:)

icefog 2014-10-02 18:18:37 -0500 Report

thanks, saw the Dr today getting started on pills see how that works for a couple of weeks than f/u with dr again. saw the podiatrist in sept, no problems at that time naturally. will see how the meds work and go from there.